# SDR 2006UALA02200

- Difficulty date: November 15, 2006
- Submitted: November 27, 2006
- Operation: Air carrier
- Aircraft: N656UA
- Make and model: Boeing 767322
- Aircraft serial: 25394
- Aircraft time: 58,935 hours, 9,606 cycles
- Engine: Pwa PW4060
- System (JASC): 2565 · Escape Slide
- Part: Aspirator
- Part number: 5A29011
- Part serial: N6171
- Condition: Unserviceable
- Location: Slide
- Component: Slide
- Component part number: 101651303
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGED SLIDE ASPIRATOR.  REPLACED SLIDE. OK FOR RETURN TO SERVICE.
